Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Notes on homology cobordisms of plumbed homology 3-spheres
HTML articles powered by AMS MathViewer

by Nikolai Saveliev PDF
Proc. Amer. Math. Soc. 126 (1998), 2819-2825 Request permission

Abstract:

The gauge-theoretical invariants of Donaldson and Seiberg-Witten are used to detect some infinite order elements in the homology cobordism group of integral homology 3-spheres.
References
  • S. Akbulut, Lectures on Seiberg-Witten invariants, Turkish J. Math. 20 (1996), no. 1, 95–118. MR 1392666
  • S. K. Donaldson, The orientation of Yang-Mills moduli spaces and $4$-manifold topology, J. Differential Geom. 26 (1987), no. 3, 397–428. MR 910015, DOI 10.4310/jdg/1214441485
  • N. Duchon, Involutions of plumbed manifolds, Ph.D. Thesis, University of Maryland, College Park, 1982.
  • David Eisenbud and Walter Neumann, Three-dimensional link theory and invariants of plane curve singularities, Annals of Mathematics Studies, vol. 110, Princeton University Press, Princeton, NJ, 1985. MR 817982
  • Ronald Fintushel and Ronald J. Stern, Pseudofree orbifolds, Ann. of Math. (2) 122 (1985), no. 2, 335–364. MR 808222, DOI 10.2307/1971306
  • M. Furuta, Monopole equation and the 11/8 conjecture, Preprint.
  • Walter D. Neumann, An invariant of plumbed homology spheres, Topology Symposium, Siegen 1979 (Proc. Sympos., Univ. Siegen, Siegen, 1979), Lecture Notes in Math., vol. 788, Springer, Berlin, 1980, pp. 125–144. MR 585657
  • Walter D. Neumann and Frank Raymond, Seifert manifolds, plumbing, $\mu$-invariant and orientation reversing maps, Algebraic and geometric topology (Proc. Sympos., Univ. California, Santa Barbara, Calif., 1977) Lecture Notes in Math., vol. 664, Springer, Berlin, 1978, pp. 163–196. MR 518415
  • Walter Neumann and Jonathan Wahl, Casson invariant of links of singularities, Comment. Math. Helv. 65 (1990), no. 1, 58–78. MR 1036128, DOI 10.1007/BF02566593
  • N. Saveliev, Dehn surgery along torus knots, Topology and Its Appl. (to appear).
  • N. Saveliev, Floer homology and 3-manifold invariants, Ph.D. Thesis, University of Oklahoma, Norman, 1995.
  • L. Siebenmann, On vanishing of the Rohlin invariant and nonfinitely amphicheiral homology $3$-spheres, Topology Symposium, Siegen 1979 (Proc. Sympos., Univ. Siegen, Siegen, 1979), Lecture Notes in Math., vol. 788, Springer, Berlin, 1980, pp. 172–222. MR 585660
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25, 57R80
  • Retrieve articles in all journals with MSC (1991): 57M25, 57R80
Additional Information
  • Nikolai Saveliev
  • Email: saveliev@math.lsa.umich.edu
  • Received by editor(s): November 19, 1996
  • Received by editor(s) in revised form: February 11, 1997
  • Communicated by: Ronald A. Fintushel
  • © Copyright 1998 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 126 (1998), 2819-2825
  • MSC (1991): Primary 57M25, 57R80
  • DOI: https://doi.org/10.1090/S0002-9939-98-04359-7
  • MathSciNet review: 1451828